Registrations now open - March 20-21, 2024
Registrations now open - March 20-21, 2024
Registrations now open - March 20-21, 2024

Agenda

Accelerate Innovation. Together.

FULL AGENDA

ADVANCED FILTER

Days
Theme/Audience
Streams
Session Type
61 results
Wed 20th, 09:30 am Bishopsgate Forum 15 minutes

Welcome and introduction: preparing for the next ¼ Century

7671c803-e2d5-4c29-82fd-31f94dfd6756

Greg Clark CBE FAcSS
Connected Places Catapult

Description:

The leadership challenge and business opportunity of rising to the unprecedented technological, economic, environmental and social changes in the 21st Century – and why the vision of a connected place is so important. We’ll explore the Summit’s mission and set the scene for Day 1.

Wed 20th, 09:45 am Bishopsgate Forum 15 minutes

Keynote address: shaping the future of cities, places and transport

aac13e79-f909-428c-ab7c-00bf7ba126df

Description:

The technological, economic, environmental and social changes in the next ¼ of the 21st Century are enormous – yet the leadership challenge is as big as the business opportunity. Why is the vision of a connected place critical for a future of sustainable growth and prosperity?

Wed 20th, 10:00 am Bishopsgate Forum 30 minutes

Panel discussion: rising to the 21st Century’s challenges

c8ee79e5-7346-4491-a9a5-5c44f20d13a2

Mark Watts
C40

Gabriella Gomez-Mont
Experimentalista

Greg Clark CBE FAcSS
Connected Places Catapult

Description:

How can government and industry rise to these grand challenges? How do we foster sustainable growth, innovation, and entrepreneurship? Where are the opportunities for businesses and investors?  How do we connect intelligently and innovate together more creatively?  

Wed 20th, 10:30 am 30 minutes

Connect & Spark Break

d116f481-3c53-4aa5-9dd4-f99a4d4e2d06

Description:

Visit our exhibitors and network with peers

Wed 20th, 10:30 am Lothbury Library 30 minutes

Innovation Pitch Stage

ff02528b-f8bb-4a13-9919-4d7d6cb3790f

Description:

Quickfire 10 minute pitches from SMEs with innovative proposals from across transport, the built environment and place leadership

Wed 20th, 11:00 am Bishopsgate Forum 15 minutes

Keynote address: the UK’s innovation economy – the road to 2035

b8431824-e390-41cd-a07c-5b14f0a1aba7

Description:

The UK aims to be a global hub for innovation by 2035. Key to that vision is unleashing business, technology, people and places. What does the road ahead look like, and why is understanding place so important for securing the jobs of the future, achieving sustainable prosperity, and building a more inclusive economy and society?   Followed by Q&A

Wed 20th, 11:00 am Threadneedle Hub 1 hour 30 minutes

Decarbonisation of Transport

70a0b4a5-cd2d-46e4-9ceb-3fc236775929

Description:

Session description coming soon

Wed 20th, 11:15 am Bishopsgate Forum 30 minutes

Panel discussion: unlocking prosperity in our cities and regions

7b8977ed-98ec-4bf2-957f-83f7b97cf5c1

Cllr Susan Aitken
Glasgow City Council

Stephen Jones
Core Cities UK

Andrew Haldane CBE
Royal Society of Arts (RSA)

Catherine McGuinness CBE
Connected Places Catapult

Description:

Place leaders, business partners, and national policy makers all share the desire to see more cities take advantage of the innovation economy’s potential. So how do cities and regions improve local productivity, increase investment in UK R&D, deliver more inclusive and sustainable growth; and solve our most pressing social and environmental problems.

Wed 20th, 11:45 am Bishopsgate Forum 25 minutes

The future of urbanisation and connectivity – Connecting people, goods and places

3e5ccb01-ebd2-4046-8956-45f74b9c7f63

Lord Peter Hendy CBE
Network Rail and the London Legacy Development Corporation

Vernon Everitt
Greater Manchester Combined Authority

Greg Clark CBE FAcSS
Connected Places Catapult

Description:

The way we get from A to B is changing not just how we travel, but how live, work and think about place. What are the key trends that transport operators are getting their heads around? What are the new innovations that are reshaping the way we connect, commute and transport goods? What’s the right balance between individual and public mobility?  Each panellist speaks for 10 mins, followed by discussion.

Wed 20th, 12:10 pm Bishopsgate Forum 20 minutes

Fireside chat: the UK’s new public procurement landscape

391b5fea-6ec5-4e7c-bb48-a4836fa6b062

Catherine McGuinness CBE
Connected Places Catapult

Baroness Neville-Rolfe DBE CMG
Cabinet Office

Description:

The UK spends £300bn annually on third party suppliers so it is vital we are getting the best value from the goods and services we buy. Innovation-friendly procurement is key to growth. What does the UK’s Procurement Bill mean for local innovation, and where are the opportunities for local contracting authorities, innovators and local economies?

Wed 20th, 12:30 pm Lothbury Library 1 hour

Fireside chat: NeXt generation innovators – decarbonising with digital

a1456576-12b4-4e9d-91ac-603d61255b9f

Description:

Meet the entrepreneurs shaping how we think about decarbonising our economy using digital technologies. What are the problems being solved now that we haven’t even thought about? What will be the game-changing products and solutions? How do we better support and nurture new and emerging talent?

Wed 20th, 12:30 pm 1 hour

Lunch

e078c449-9777-43f9-9929-38128d99319b

Description:

Visit our exhibitors and network with peers

Wed 20th, 01:30 pm Leadenhall 1 30 minutes

Financing the Net Zero 2030 challenge

52c07432-f41d-4f51-8fd7-6af5127f81da

Greg Clark CBE FAcSS
Connected Places Catapult

Description:

An overview of the opportunities and challenges in financing the Net Zero transition.

Wed 20th, 01:30 pm Lothbury Library (Platinum Lounge) 40 minutes

Enabling ‘local to global’ innovation and growth

1a6dc5ab-b17e-489c-9e5d-8f3f7d693424

Description:

Explore how to drive economic growth at a local and regional level by stimulating innovation capabilities. Find out how you can take advantage of the opportunities to enhance your place’s reputation globally, stimulate trade and attract foreign direct investment by sharing local innovation through global research and innovation partnerships with global places. The panel will draw inspiration from flagship programmes including the ‘City Innovation Twins’ which support the Government’s levelling up agenda by applying a data-led approach to connect places outside of the Golden Triangle to likeminded international partners. We’ll also dive into ‘DIATOMIC’ – a programme designed to accelerate place-based innovation in the West Midlands by tackling global challenges and harnessing international relationships to grow the region’s cleantech, healthtech and medtech sectors.

Wed 20th, 01:30 pm Leadenhall 2 40 minutes

Maritime innovation: navigating to Net Zero

f59dca34-f051-4954-be98-94f56acd29b6

Mark Wray
Connected Places Catapult

Description:

The maritime sector faces its biggest challenge in transitioning within 20 years to alternative fuels, away from diesel. From hydrogen and ammonia to biomethanol – there is significant research and development across the board. But how does a port choose the right pathway and define its new operating model? What are the blueprints for success and the options to consider? Hear from the most progressive innovators and leaders in the fuel diversification debate.

Wed 20th, 01:30 pm Threadneedle Hub 1 hour 30 minutes

Decarbonisation of Transport

cd0a3078-e460-4224-ab21-d6fc8063a4a4

Description:

Session description coming soon

Wed 20th, 02:00 pm Leadenhall 1 35 minutes

Panel discussion: reflections on progress and challenges

d249cf3e-9bbb-4d93-84de-2f17fb0e2df6

Greg Clark CBE FAcSS
Connected Places Catapult

Description:

Highlights of the progress which 3Ci has made towards meeting the financing of Net Zero and the opportunities and challenges which lie ahead. The audience will be engaged in a discussion through Q&A.

Wed 20th, 02:10 pm Leadenhall 2 20 minutes

New business models: from super ports and green shipping corridors to accelerators & investment hubs

6fa15027-f9f3-4d69-8a0b-663065c00da5

Mark Wray
Connected Places Catapult

Description:

As UK ports consider their unique selling points on the global stage, new business models are evolving. From joining up forces to create port clusters with multi-fuel energy hubs, through to carving out domestic green shipping corridors for mutual benefit, accelerators and investment hubs. How are the early adopters and experimentalists defining these new opportunities? What are the risks and challenges and will these efforts ultimately give UK ports the upper hand on the global stage?

Wed 20th, 02:10 pm Lothbury Library (Platinum Lounge) 50 minutes

Innovation Districts & Place-Making: a practical guide

38d63a5a-9836-43c2-98b5-e77c055a1258

Description:

Innovation districts are hubs of inclusive growth and economic development; locally, regionally and nationally. Meet key regional innovation players and members of the Innovation Districts Group (UK IDG) to discuss the value-add of innovation districts and how to scale them. Understand the ‘secret sauce’ to placemaking through innovation districts and the building of communities that generate measurable impact, collaborate and challenge each other.

Wed 20th, 02:30 pm Leadenhall 2 30 minutes

Ports as places

f3d7cbe7-618d-453b-8c77-baaef84df094

Mark Wray
Connected Places Catapult

Description:

This session will explore how ports can become catalysts for economic development in our coastal communities and cascade value at a regional and national level.

Wed 20th, 02:35 pm Leadenhall 1 25 minutes

Investing in Net Zero neighbourhoods

c1f92a2e-e3ac-41ad-97a2-37b26c3aa516

Catherine McGuinness CBE
Connected Places Catapult

Description:

Reflections of the work being undertaken by 3Ci’s Net Zero Investment Task Force.

Wed 20th, 03:00 pm 30 minutes

Connect & Spark Break

77cd51ba-de77-47b3-be7f-645169439ddf

Description:

Visit our exhibitors and network with peers

Wed 20th, 03:00 pm Lothbury Library 30 minutes

Innovation Pitch Stage

fcc92e46-4de7-4008-8678-1ded5a8befc5

Description:

Quickfire 10 minute pitches from SMEs with innovative proposals from across transport, the built environment and place leadership

Wed 20th, 03:30 pm Leadenhall 2 20 minutes

Fireside chat: harnessing disruptive tech for maritime operational efficiency

43d58b5e-4359-4ef1-9b74-0e7947198858

Mark Wray
Connected Places Catapult

Description:

This session will explore the different innovative technologies being applied across the maritime and ports sector to generate efficiencies, cost savings and decarbonisation.

Wed 20th, 03:30 pm Lothbury Library (Platinum Lounge) 45 minutes

What does the UK’s Procurement Bill mean for local innovation?

a2fa9462-e729-40bd-8445-6015e576a69a

Description:

Where are the opportunities for local contracting authorities, innovators and local economies? The Innovation Procurement Empowerment Centre hosts roundtable discussions.

Wed 20th, 03:30 pm Leadenhall 1 1 hour 20 minutes

City pitches: proposals for Net Zero neighbourhoods

1c02bce6-a6fd-4127-ab08-280e65020fcb

Steve Turner
3Ci

Description:

A series of short 15-minute pitches from 5 local authorities on their proposals for establishing Net Zero neighbourhoods based on the 3Ci model. Investors will have the opportunity to deep dive into each proposals and ask questions.

Wed 20th, 03:30 pm Threadneedle Hub 1 hour 20 minutes

Decarbonisation of Transport

c772fb69-ba7e-4c24-a12e-441bf01c3678

Description:

Session description coming soon

Wed 20th, 03:50 pm Leadenhall 2 1 hour

Fireside chat: the future of roads

ad60cb73-a565-497c-829c-6fc82ae5b9c8

Description:

This session will explore the evolution of national infrastructure as it transitions into digital, connected services powering the UK economy.

Wed 20th, 04:50 pm Bishopsgate Forum 40 minutes

Day One Knowledge Exchange

134d1c0d-7e62-4ac1-a4f7-2dac459ccac7

Description:

Hear learnings from all sessions from the day and hear the closing keynote remarks

Wed 20th, 05:30 pm 2 hours

Networking drinks reception

6ca05939-b3af-457a-bb6c-859d2cb77f9c

Description:

Visit our exhibitors and network with peers

Thu 21st, 09:30 am Bishopsgate Forum 10 minutes

Welcome and introduction: preparing for the next ¼ Century

298378ed-cb4e-45ec-9c10-07a7cbde49ca

Greg Clark CBE FAcSS
Connected Places Catapult

Description:

Outlining the conference mission and setting the scene for day 2.  Setting out ‘The Vision of a Connected Place’ Introducing the Catapult’s mission to create new markets, drive sustainable growth, and spread prosperity.  

Thu 21st, 09:40 am Bishopsgate Forum 15 minutes

Keynote address: connecting the infrastructure for the future

416810a5-c47a-42f0-b578-c7ee0afadcfb

Sir John Armitt CBE
National Infrastructure Commission

Description:

Improved infrastructure to boost economic growth across the UK and meet climate goals is both achievable and affordable if the right policy steps are taken now. What are the transformations required over the next 30 years?

Thu 21st, 09:55 am Bishopsgate Forum 35 minutes

Panel discussion: how can innovation optimise existing infrastructure?

18b7194c-c8e9-4693-819a-8b67733cf25f

Nick Chism
Connected Places Catapult

Description:

How can new technologies improve efficiency, resilience, and sustainability?  In what ways can public-private partnerships foster innovation in infrastructure projects? How can government and industry support a culture of innovation within the infrastructure sector?   Why is innovation so important in responding to evolving environmental challenges, and ensuring resiliency?  

Thu 21st, 10:30 am 30 minutes

Connect & Spark Break

b0f341ef-e4a3-4c39-98e0-99301c821cd7

Description:

Visit our exhibitors and network with peers

Thu 21st, 10:30 am Lothbury Library 30 minutes

Innovation Pitch Stage

17be3e7f-6bc0-4bb2-9e48-015163e7fed0

Description:

Quickfire 10 minute pitches from SMEs with innovative proposals from across transport, the built environment and place leadership

Thu 21st, 11:00 am Bishopsgate Forum 15 minutes

Keynote address: how are new technologies shaping the transport networks of tomorrow?

352fd637-1f19-4ca7-8fc6-955a5e1ddfdd

Description:

From predictive maintenance to traffic management, demand forecasting to supply chain optimisation, new technologies like AI are revolutionising our transport system. What is the UK government doing to shape the policy and regulatory agenda? Where are the opportunities for business, industry and the supply chains of the future? Followed by Q&A

Thu 21st, 11:15 am Bishopsgate Forum 30 minutes

Panel discussion: planes, trains, automobiles (and boats) – accelerating cross-sector innovation

b442b64a-c04b-4ccd-9483-7ba0c9d8a715

Emma Gilthorpe
Heathrow Airport

Description:

Great innovation is happening in transport, but are we really working towards a multi-modal vision? What do different sectors like rail, aviation and maritime have to offer when it comes to sustainability, efficiency, new forms of energy, and journeys that are seamless and accessible?

Thu 21st, 11:45 am Bishopsgate Forum 15 minutes

Keynote address: connecting and decarbonising our built environment

305e90d1-736d-4d74-a407-86c7a3b89e52

Description:

Session description coming soon  

Thu 21st, 12:00 pm Bishopsgate Forum 30 minutes

Panel discussion: where next for our built environment?

6db2f825-654f-4597-a31c-3170885d9622

Liz Peace CBE
Connected Places Catapult

Description:

What are the cutting-edge trends, disruptive technologies, and new business models that are shaping the future of the built environment? From sustainable architecture to proptech how are the latest innovations reshaping the real estate landscape. What do place leaders need to be thinking about now when it comes to future-proofing investments, adapting to changing market dynamics, and driving sustainability. And what does this all mean for the places where we live, work and travel?

Thu 21st, 12:30 pm Lothbury Library 1 hour

Fireside chat: NeXt generation innovators – construction & retrofit

056adbca-184c-4e8c-bf69-d8954bc315f8

Description:

Meet the entrepreneurs shaping how we think about decarbonising our economy using digital technologies. What are the problems being solved now that we haven’t even thought about? What will be the game-changing products and solutions? How do we better support and nurture new and emerging talent?

Thu 21st, 12:30 pm 1 hour

Lunch

7ce91912-b705-4952-a562-6b2dc95ffc55

Description:

Visit our exhibitors and network with peers

Thu 21st, 01:30 pm Leadenhall 1 10 minutes

Inclusive innovation in rail

2a52aa04-2ef8-48c3-a802-432a3ec5e251

Alan Peters
Connected Places Catapult

Description:

Introductory session to the Rail & Stations track, focusing on the importance of inclusive innovation in rail and the power of connected, accessible stations.

Thu 21st, 01:30 pm Threadneedle Hub 15 minutes

Airports as places

9639245d-c5d2-431e-a889-0e5afb6488a4

Andrew Chadwick
Connected Places Catapult

Description:

An airport is like a small city, with all of the infrastructure complexities of communal, private, retail and leisure spaces, and increasingly green spaces too. Airports are also important nodes in the wider transport system of a city, as well as critical hubs for energy, labour and logistics. So why is it increasingly important to be thinking about airports as connected places?

Thu 21st, 01:30 pm Leadenhall 2 45 minutes

The power of open data for public good

39b21b14-25bc-48db-b402-c89214743398

Chris Jones
Connected Places Catapult

Description:

This panel will explore the opportunity for Open Data to drive change and opportunity across the utilities sector, as it gears up to cope with factors such as population growth, increasing demand/consumption and climate change against the backdrop of ever-increasing requirement for operational efficiencies. Reaching the vision of an integrated infrastructure system is often held back by a lack of data transparency, poor quality, inaccurate, or missing data, while valuable data is often hard to find or held in a restricted manner.

Thu 21st, 01:30 pm Lothbury Library (Platinum Lounge) 50 minutes

Freeports & the UK’s innovation ecosystem

4f900dcd-3894-4a0b-8edf-9efe2252a2f9

Description:

What role do the UK’s freeports play to foster and promote innovation at a local, regional and national level? Meet and network with leaders from the UK’s Freeports, Investment Zones and wider Maritime industry to discuss new business models, partnership opportunities and the importance of stimulating economic growth and regional development through innovation. Your contributions to the session will lead to the creation of a roadmap highlighting opportunities, challenges and areas for further focus.

Thu 21st, 01:40 pm Leadenhall 1 35 minutes

Fireside chat: how do we fund innovation for accessibility and inclusivity?

564ec868-b902-435e-8ae7-482574d21915

Description:

The desire for inclusive innovation and prioritising customer experience and accessibility is clear, but how do you finance it? This session will explore the priorities and different models in the rail sector.

Thu 21st, 01:45 pm Threadneedle Hub 35 minutes

The future of air mobility

7386a83a-628a-43c9-a9e6-5233501ccef6

Description:

A new generation of aircraft are now taking to our skies – battery-powered and hybrid-electric aircraft, hydrogen propulsion systems and electric vertical take-off and landing vehicles (eVTOL). Many of which will fly autonomously thanks to modern, digitised air traffic systems. How are place leaders from across government and business responding as this new industry evolves?

Thu 21st, 02:15 pm Leadenhall 1 45 minutes

Innovation in practice from Station Innovation Zone

83d57b83-f0b2-4445-830a-bb44f34d5fc3

Description:

Bristol Temple Meads has been established as the UK’s first ‘Station Innovation Zone’, trialling new technologies designed to upgrade passengers’ experience. Join this session for a live case study of the SMEs and their solutions.

Thu 21st, 02:15 pm Leadenhall 2 45 minutes

Shaping climate resilient national Infrastructure

0c5e5af0-2320-4cc2-8570-c68e9a92147e

Description:

This session will address how national infrastructure can be made more resilient in the face of climate change and discuss whether resilience is essential or a nice to have.

Thu 21st, 02:20 pm Lothbury Library (Platinum Lounge) 40 minutes

Investors driving social impact in the built environment

d45b17dd-3cc1-4f72-b01c-6046efbd1bea

Description:

Session description coming soon

Thu 21st, 02:20 pm 40 minutes

Shaping the future of aviation

63604955-09f5-4d9e-94f1-b315ebed5f61

Description:

A deep dive into cutting-edge research and emerging thinking on advanced air mobility, airports of the future, and alternative fuel solutions. How is the UK’s academic sector shaping the future of aviation? Where are the emerging R&D and collaboration opportunities in the areas of sustainable aviation, next-gen airport infrastructure, and innovative solutions to new fuels and energy?

Thu 21st, 03:00 pm 30 minutes

Connect & Spark Break

4225a737-45e7-492f-abf6-d0b860326412

Description:

Visit our exhibitors and network with peers

Thu 21st, 03:00 pm Lothbury Library 30 minutes

Innovation Pitch Stage

7b36cf3c-44ca-42d4-9a95-992b5f18d0ee

Description:

Quickfire 10 minute pitches from SMEs with innovative proposals from across transport, the built environment and place leadership

Thu 21st, 03:30 pm Threadneedle Hub 30 minutes

Revolutionising aviation infrastructure

7990a161-6cb2-45af-b034-1298a842ddc6

Description:

Emerging technologies, sustainable and integrated design principles, and innovative airspace management systems are revolutionising airport infrastructure, air traffic control, and passenger experiences. Why is the enabling role of infrastructure in the aviation sector’s evolution so important for the future of our global transportation networks?

Thu 21st, 03:30 pm Leadenhall 2 30 minutes

Unlocking economic value from connected systems

57cd14d2-efff-4d54-8132-1c7d9caf8079

Justin Anderson
Connected Places Catapult

Description:

Panel session to discuss experiences building investment cases for a federated network of connected digital twins to build world class infrastructure.

Thu 21st, 03:30 pm Leadenhall 1 1 hour

Decarbonisation of the rail network by 2050 – harnessing regional initiatives to progress Net Zero

b14b4afc-10a2-4524-bbaf-b8fe9d082eae

Description:

Join this session to see how SMEs working in the Midlands are decarbonising rail through new steel, braking modes, and more.

Thu 21st, 03:45 pm Threadneedle Hub 45 minutes

The legacy of Future Flight Challenge

2df157fa-3af5-4b30-845a-9e0538b99140

Description:

The Future Flight Challenge programme helped to set the vision for the UK’s aviation system in 2030. Jointly funded by government and industry, this £300 million programme was a step change in positioning the UK as a global leader in advanced aviation solutions and the third aviation revolution. What has it achieved, where are the opportunities to build on these achievements, and what will its legacy be?

Thu 21st, 04:00 pm Threadneedle Hub 30 minutes

The Legacy of Future Flight Challenge

aa7d5206-a02f-4614-99bb-6a70815c75a8

Ruth Mallors-Ray OBE FRAeS
RMR Consultants

Description:

What are the cutting-edge trends, disruptive technologies, and new business models that are shaping the future of the built environment? From sustainable architecture to proptech how are the latest innovations reshaping the real estate landscape. What do place leaders need to be thinking about now when it comes to future-proofing investments, adapting to changing market dynamics, and driving sustainability. And what does this all mean for the places where we live, work and travel?

Thu 21st, 04:00 pm Leadenhall 2 30 minutes

The sustainable connected digital journey to 2050

24c0856a-994f-4295-9cbc-14d6048ff702

Dr Alison Vincent
Connected Places Catapult

Description:

How digital transformation will support sustainable development goals including: bio-diversity, de-carbonisation & renewable energy.

Thu 21st, 04:30 pm 40 minutes

Day Two Knowledge Exchange

48dd6d2c-bcc7-4956-a0d3-502d6afa6b25

Description:

Hear learnings from all sessions from the day and hear the closing keynote remarks

Thu 21st, 05:10 pm 1 hour 20 minutes

Networking drinks reception

d3af2319-e594-49cb-bd4d-b8460509ca71

Description:

Visit our exhibitors and network with peers